International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 33-40
On connectedness in intuitionistic fuzzy special topological spaces
Department of Mathematics, Hacettepe University, Beytepe, Ankara 06532, Turkey
Received 1 May 1996; Revised 7 July 1996
Copyright © 1998 Selma Özçağ and Doğan Çoker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The aim of this paper is to construct the basic concepts related to connectedness in
intuitionistic fuzzy special topological spaces. Here we introduce the concepts of -connectedness,
connectedness, -connectedness, -connectedness, strong connectedness, super connectedness, -connectedness
, and, obtain several preservation properties and some characterizations
concerning connectedness in these spaces.